A 20-year-old female asked:
I missed 4 days on yaz (drospirenone and ethinyl estradiol) birth control started a new pack then my period came i stopped the pack to see if it would stop but it didn't why haven't it?
1 doctor answer • 1 doctor weighed in
Obstetrics & Gynecology 38 years experience
Bleeding on OCP: If you missed a couple of days of the birth control pills, especially with the lower dose pills, it will cause the irregular bleeding. The bleeding is due to the changes in birth control pills and the changes your body undergoes with the shifts in hormone levels. If you are not pregnant, it should stop after 1 or 2 cycles.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsAnswered >2 years ago
Last updated Feb 5, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.